Ask an expert
Question

04 Dec 2005

White throat ulcers/sores
I've been using an antibiotic Tavanic for Sinusitis for the past three days and have now developed white ulcers in my throat and discomfort to the stomach (almost similar to the symptoms of a stomach ulcer). Could that be related to the antibiotic? Approx a month ago I used Amoxcyl with the same consequence.
Answer 400 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Francois,
Yes it could be related to the antibiotic. Try not to take it on an empty stomach, use something like Inteflora 3x day with it or eat yogurt ( with cultures) 3 times a day. Let your GP look at your throat - if it is a candida infection you need a prescription for Mycostatin or something similar. Hang in there with the Antibiotic - you need to get the sinusitis cleared up. For the sore tummy you can take something like Mucaine.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.